# SDR WVER2016042500002

- Difficulty date: April 25, 2016
- Submitted: April 25, 2016
- Operation: General aviation
- Aircraft: N945LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15077
- Aircraft time: 15,299 hours, 14,776 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP, THE FLAP VANE 3RD INBD ACTUATOR ATTACH FITTING IS CORRODED.
